# SDR 2022FA0000265

- Difficulty date: May 21, 2022
- Submitted: May 21, 2022
- Operation: General aviation
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- Aircraft time: 3,611 hours, 2,400 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 74410303
- Part serial: 27693055
- Condition: Corroded
- Location: Zone 700
- Part time: 3,611 hours, 2,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LH MLG OLEO INSTALLATION, FOUND LH MLG TRAILING LINK/AXLE ASSY. P/N: 7441030-3, S/N: 27693055 LOCATED AT L/H MLG OLEO ATTACH FITTING PITTED AND CORRODED AROUND OUTBOARD SIDES OF LUGS. TEXTRON AVIATION STRUCTURES ENGINEERING ORDER: DQ34849M1 DATE:5/19/2022. ENGINEERING EVALUATION DEEMED DAMAGE "MINOR" IN SCOPE AND CAN BE ADDRESSED WITH THE FOLLOWING: APPLY CORROSION RESISTANT PRIMER TO OLEO ATTACH LUG BORES ON LH MLG TRAILING LINK/AXLE ASSY. P/N: 7441030-3, S/N: 27693055. REINSTALL OLEO IAW CE680A M/M 32-10-10.
